# SDR SIMA20220611003

- Difficulty date: June 11, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,686 hours, 9,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP REQUIRES REPLACEMENT DUE TO SPAR CRACK-C/A-REMOVED LH WING TIP AND INSTALLED SERVICEABLE WING TIP IAW AMM 57-30-00-400-801
